Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

[Bayesian Analysis of Stochastic Volatility Models]: Comment

Torben G. Andersen
Journal of Business & Economic Statistics
Vol. 12, No. 4 (Oct., 1994), pp. 389-392
DOI: 10.2307/1392200
Stable URL: http://www.jstor.org/stable/1392200
Page Count: 4
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
[Bayesian Analysis of Stochastic Volatility Models]: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392